# SDR SWI202409230861

- Difficulty date: August 27, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N110SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000405
- Aircraft time: 26,737 hours, 15,494 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Condition: Corroded
- Location: Frm 89
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H MID SPLICE @ FR 89 HAS CORROSION     (C-CHECK RO 9/20/2024)    REMOVED AND REPLACED R/H MID SLPICE AT FR 89, REF SRM 51-40-08.  SEE CONTINUATION CARD FOR MAINTENANCE PERFORMED.
